# SDR CA110420003

- Difficulty date: April 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00504
- Condition: Malfunctioned
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DEICE PRESSURE CAUTION LIGHT.  RT INBRD DEICE ADVISORY LIGHT ON.  TAIL DOES NOT ILLUMINATE.  ADVISORY LIGHT DID ILLUMINATE ON DESCENT IN WARMER OAT.  R & R L/E 341AR AND DDV NR 5.
